# SDR 96ZZZM40

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52313
- Make and model: Boeing 727231
- Aircraft serial: 19832
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 3782017
- Condition: Failed
- Location: Nr 1 Fuel Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE, NR 1 ENGINE LOST OIL.  ENGINE FUEL PUMP SEAL, TW 25052 MFG 378201-7, WAS WORN.  REPLACED MFG A03128CHGA.  LEAK CHECK OF FUEL PUMP GARLOCK SEAL WAS NORMAL.
